Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My daughter missed her period, Could this be a side effect from the Malarone ?

My daughter and I are taking Malarone due to a holiday in S. Africa. My daughter (13) has skipped her period completely and I (39) have an extremely light (almost non-existent) period. We are both very regular in our cycles. Could this be a side effect from the Malarone ?
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  756
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
I also missed my period - it actually disappeared for many months of taking malarone...i hope it returns ..not sure what to do here. I think its a side effect that they don't mention.
Answered: Tue, 19 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor